跳到主要內容

臺灣博碩士論文加值系統

(35.172.136.29) 您好!臺灣時間:2021/07/26 22:30
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:石家瑜
研究生(外文):Shih,Chia-Yu
論文名稱:抽樣資料下之轉換模型
論文名稱(外文):On Fitting Transformation Model to Survey Data
指導教授:沈葆聖沈葆聖引用關係
指導教授(外文):Shen,Pao-sheng
口試委員:戴政黃連成
口試日期:2012.07.03
學位類別:碩士
校院名稱:東海大學
系所名稱:統計學系
學門:數學及統計學門
學類:統計學類
論文種類:學術論文
論文出版年:2012
畢業學年度:100
語文別:英文
論文頁數:13
外文關鍵詞:Estimating equationComplex survey designProportional odds model.
相關次數:
  • 被引用被引用:0
  • 點閱點閱:152
  • 評分評分:
  • 下載下載:15
  • 收藏至我的研究室書目清單書目收藏:0
Abstract

In this article, we consider fitting semiparametric linear model to survey data with censored observations. Based on the approaches of Chen et al. (2002), we propose design-based estimators for regression parameter. Furthermore, similar to the approach of Lin (2000), we regard the survey population as a random sample from an infinite universe and accounts for this randomness in the statistical inference. A simulation study is conducted to investigate the performance of the proposed estimators.

Content

1. Introduction………………………………………………………………………………………… 1

2. The Proposed Estimators…………………………………………………………… 2
2.1 Theorem 1……………………………………………………………………………………………… 5

3. Simulation Studies………………………………………………………………………… 7
3.1 Case1: Proportional odds model……………………………………… 7
3.2 Case2: Cox model…………………………………………………………………………… 8
Table1………………………………………………………………………………………………………………… 9
Table2………………………………………………………………………………………………………………… 9
Table3………………………………………………………………………………………………………………… 10

4. Conclusion……………………………………………………………………………………………… 11

References …………………………………………………………………………………………………… 11

References
Andersen, P. K. and Gill, R. D. (1982). Cox's regression model for counting processes: a
large sample study. Ann. Statist., 10, 1100-1120.
Bennett, S. (1983). Analysis of survival data by the proportional odds model. Statist. Med.,
2, 273-277.
Bickel, P. J. and Freedman, D. A. (1994). Asymptotical normality and the bootstrap in
strati ed sampling. Ann. Statist., 12, 470-482.
Binder, D. A. (1992). Fitting Cox's proportional hazards models from survey data. Biometrka,
79, 139-147.
Boudreau, C. and Lawless, J. (2006). Survival analysis based on the proportional hazards
model and survey data. Canad. J. Statist., 34, 203-216.
Cai, T., Wei, L. J. and Wilcox, M. (2000). Semiparametric regression analysis for clustered
failure time data. Biometrika, 87, 867-878.
Chen, K., Jin, Z and Ying, Z. (2002). Semiparametric analysis of transformation models
with censored data. Biometrika, 89, 659-668.
Cheng, S. C., Wei, L. J. and Ying, Z. (1995). Analysis of transformation models with
censored data. Biometrika, 82, 4, 835-845.
Cheng, S. C., Wei, L. J. and Ying, Z. (1997). Prediction of survival probabilities with
semi-parametric transformation models. J. Am. Statist. Assoc., 92, 227-235.
Cox, D. R. (1972). Regression models and life tables (with Discussion). J. R. Statist. Soc.
B, 34, 187-220.
Cox, D. R. (1975). Partial likelihood. Biometrika, 62, 269-276.
Dabrowska, D. M. and Doksum, K. A. (1988). Estimation and testing in the two-sample
generalized odds-rate model. J. Am. Statist. Assoc, 83, 744-749.
Fine, J. P., Ying, Z. andWei, L. J. (1998). On the linear transformation model with censored
data. Biometrika, 85, 980-986.
Fleming, T. R. and Harrington, D. P. (1991). Counting Processes and Survival Analysis.,
New York: Wiley.
Hajek, J. (1960). Limiting distributions in simple random sampling from a nite population.
Pub. Math. Inst. Hungar. Acad. Sci., 5, 361-374.
Hajek, J. (1961). Some extensions of the Wald-Wolfowitz-Noether theorem. Ann. Math.
Stat., 32, 506-523.
Hajeck, J. (1964). Asymptotic theory of rejective sampling with varying probabilities form
a nite population. Ann. Math. Statist., 35, 1491-1523.
Krewski, D. and Rao, J. N. K. (1981). Inference from strati ed sample properties of linearization,
jackknife and balanced repeated replication methods. Ann. Statist., 9, 1010-1019.
Lin, D. Y. (2000). On tting Cox's proportional hazards models to survey data. Biometrika,
87, 37-47.
Murphy, S. A., Rossini, A. J. and van der Vaart, A. W. (1996). Maximum likelihood estimation
in the proportional odds model. J. Am. Statist. Assoc., 92, 968-976.
Ohlsson, E. (1989). Asymptotic normality for two-stage sampling from a nite population.
Probab. Th. Rel. Fields, 81, 341-352.
Pra~kova, Z. (1984). On the rate of convergence in Samford-Durbin sampling from a nite
population. Statist. Decisions., 2, 339-350.
Rosen, B. (1967). On the contral limit theorem for sum of independent r.v.Z. Wahrsch
verw.Gebiete.,7,48-72.
Rosen, B. (1972). Asymptotic theory for successive sampling with varying probabilities
without replacement. I and II. Ann. Math. Statist., 43, 373-397, 748-776.
Scott, A. J. and Wu, C. F. J. (1981). On the asymptotic distribution of ratio and regression
estimators. J. Am. Statist. Assoc., 76, 98-120.
Tsiatis, A. A. (1981). A large sample study of Cox's regression model. Ann. Statist., 9,
93-108.
Yang, S and Prentice, R. (1999). Semiparametric inference in the proportional odds regression
model. J. Am. Statist. Assoc., 94, 125-136.

連結至畢業學校之論文網頁點我開啟連結
註: 此連結為研究生畢業學校所提供,不一定有電子全文可供下載,若連結有誤,請點選上方之〝勘誤回報〞功能,我們會盡快修正,謝謝!
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top